Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 968792, 6 pages
http://dx.doi.org/10.1155/2014/968792
Research Article

Parameter Dependence of Positive Solutions for Second-Order Singular Neumann Boundary Value Problems with Impulsive Effects

Department of Mathematics and Physics, North China Electric Power University, Beijing 102206, China

Received 21 March 2014; Accepted 7 May 2014; Published 19 May 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 Xuemei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive Differential Equations and Inclusions, Contemporary Mathematics and Its Applications, Hindawi Publishing Corporation, New York, NY, USA, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific Publishing, River Edge, NJ, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  3. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Gao, L. Chen, J. J. Nieto, and A. Torres, “Analysis of a delayed epidemic model with pulse vaccination and saturation incidence,” Vaccine, vol. 24, pp. 6037–6045, 2006. View at Publisher · View at Google Scholar
  5. A. F. B. A. Prado, “Bi-impulsive control to build a satellite constellation,” Nonlinear Dynamics and Systems Theory, vol. 5, no. 2, pp. 169–175, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Li, Q. Li, X. Liu, and F. Cui, “Principal and nonprincipal solutions of impulsive dynamic equations with applications,” The Journal of Applied Analysis and Computation, vol. 2, no. 4, pp. 431–440, 2012. View at Google Scholar · View at MathSciNet
  7. Y. Liu and D. O'Regan, “Multiplicity results using bifurcation techniques for a class of boundary value problems of impulsive differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 1769–1775, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Ma, B. Yang, and Z. Wang, “Positive periodic solutions of first-order delay differential equations with impulses,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 6074–6083, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Hao, L. Liu, and Y. Wu, “Positive solutions for second order impulsive differential equations with integral boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 101–111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Feng and D. Xie, “Multiple positive solutions of multi-point boundary value problem for second-order impulsive differential equations,” Journal of Computational and Applied Mathematics, vol. 223, no. 1, pp. 438–448, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Zhang, M. Feng, and W. Ge, “Existence of solutions of boundary value problems with integral boundary conditions for second-order impulsive integro-differential equations in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 233, no. 8, pp. 1915–1926, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Yan, “Existence of positive periodic solutions of impulsive functional differential equations with two parameters,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 854–868, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Liu and D. Guo, “Method of upper and lower solutions for second-order impulsive integro-differential equations in a Banach space,” Computers & Mathematics with Applications, vol. 38, no. 3-4, pp. 213–223, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Guo, “Extremal solutions for nth-order impulsive integro-differential equations on the half-line in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 65, no. 3, pp. 677–696, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Guo, “Variational approach to a class of impulsive differential equations,” Boundary Value Problems, vol. 2014, article 37, 2014. View at Publisher · View at Google Scholar
  16. J. Zhou and Y. Li, “Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 2856–2865, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis. Real World Applications, vol. 10, no. 2, pp. 680–690, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Xiao, J. J. Nieto, and Z. Luo, “Multiplicity of solutions for nonlinear second order impulsive differential equations with linear derivative dependence via variational methods,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 426–432, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Tian and W. Ge, “Variational methods to Sturm-Liouville boundary value problem for impulsive differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 1, pp. 277–287, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Feng, X. Li, and C. Xue, “Multiple positive solutions for impulsive singular boundary value problems with integral boundary conditions,” International Journal of Open Problems in Computer Science and Mathematics, vol. 2, no. 4, pp. 546–561, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Sun, H. Chen, and L. Yang, “The existence and multiplicity of solutions for an impulsive differential equation with two parameters via a variational method,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 73, no. 2, pp. 440–449, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. Ning, Q. Huan, and W. Ding, “Existence result for impulsive differential equations with integral boundary conditions,” Abstract and Applied Analysis, vol. 2013, Article ID 134691, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, NewYork, NY, USA, 1988. View at MathSciNet
  24. X. Liu and Y. Li, “Positive solutions for Neumann boundary value problems of second-order impulsive differential equations in Banach spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 401923, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet